# SDR COMA0260393

- Difficulty date: June 28, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 16,487 hours, 15,268 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Seal
- Part number: 5018T49P01
- Condition: Leaking
- Location: Acc Gear Box
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5298 LEFT ENGINE OIL PRESSURE WARNING AFTER T/O, AIRCRAFT RETURNED TO MSP. (IFSD)REPLACED ACCESSORY GEAR BOX OIL SEALS AT AXIS D&F.
